# SDR 2005UALA00470

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 51,344 hours, 27,727 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA787+2 TO 787+4 STR 25L UPPER FLANGE IS EXFOLIATED LBL24-24.  FABRICATED AND INSTALLED PARTS PER SRM 53-00-03.
